MAUDE Adverse Event Report: 3-D MATRIX, INC PURASINUS

3-D MATRIX, INC PURASINUS
Model Number D651-005
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 11/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Initially, 3-d matrix (3dm) become aware of this event on or before 18nov2021.The previous quality assurance manager attempted to contact the complainant on 18nov2021.No further evidence of contact between 3dm and complainant.On 20apr2022, the new quality and regulatory manager became aware of this complaint and immediately attempted to contact the complainant.Between 20apr2022 and 02may2022, 3dm made three attempts to discuss with the complainant with the final attempt resulting in a meeting scheduled.The complainant was not able to attend the meetings but on 18may2022 the sales manager spoke to her about the incident and the background information about the event was provided at that time.On 03may2022, 3dm began the installation process to submit reports electronically.The process was not verified as completed until 01jul2022 and the quality and regulatory manager began working on the report at that time.
 
Event or Problem Description
A doctor reported a patient involved in a surgical procedure with purasinus required hospitalization due to a re-bleed.

Brand Name
PURASINUS
Common Device Name
PURASINUS
Manufacturer (Section D)
3-D MATRIX, INC
1234 chestnut st
suite 205
newton MA 02464
Manufacturer (Section G)
3-D MATRIX
1234 chestnut street
suite 205
newton MA 02464
Manufacturer Contact
alan miskewicz
1234 chestnut street
suite 205
newton, MA 02464
7813739020
MDR Report Key15102080
Report Number3015528146-2022-00001
Device Sequence Number5438112
Product Code NHB
UDI-Device Identifier00860001820836
UDI-Public00860001820836
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K183015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/26/2022
Device Model NumberD651-005
Device Catalogue Number651-005
Device Lot Number21B16A30
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2021
Initial Report FDA Received Date07/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE KNOWN
Outcome Attributed to Adverse Event Hospitalization;
Patient Age60 YR
Patient SexPrefer Not To Disclose
Patient Weight45 KG
Patient EthnicityNon Hispanic
Patient RaceWhite